# SDR SIMA20120301001

- Difficulty date: March 1, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N839AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145653
- Aircraft time: 22,746 hours, 19,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND EMERGENCY LIGHT AT MAIN DOOR CEILING INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED BULB CEILING MAIN ENTRANCE EMERGENCY LIGHT IAW EMB AMM 33-50-00 OPERATIONAL CHECKS GOOD.  THE AIRCRAFT RETURN TO SERVICE.
